An elementary, limit-free calculus for polynomials

Full text for this resource is not available from the Research Repository.

McAndrew, Alasdair (2010) An elementary, limit-free calculus for polynomials. Mathematical Gazette, 94 (529). pp. 67-83. ISSN 0025-5572

Item type Article
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0101 Pure Mathematics
Keywords ResPubID22886, limit-free calculus, polynomials
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login